Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

How much tazzle tablet should i take as a full course ?

dear sir, i am 30 year old married man.i have a problem with me ,my penis is not strong when i injected.there is no tightness in my starting of sex it became strong but suddenly it goes down. i consult a doctor( sexologist )he gave me tablet tazzle ( 1 teb in 3 days) and a herbal capsule named lava. i take medicine regularly. After 30 days and fell good in penis performance. please tell me can i stop medicine or taking regularly. haw much tazzle tablet i take as a full course.and also tell me what happened when i stooped medicine, is it goes earlier position ? and i face the problem like before. regards
Asked On : Fri, 30 Sep 2011
Answers:  2 Views:  7454
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to HCM
Read your prob, as per your history the cause of your prob is testosteron hormonal imbalance, you should get blood test for that hormonal assay. you should take this drug as long as 3 to 5 month, stop it after advising your doc. do not worry after stopping it this is not recure again.
Answered: Sat, 1 Oct 2011
I find this answer helpful

 2 users find this helpful

General & Family Physician Dr. Pavan Kumar Gupta's  Response are suffering from erectile dysfunction.this is basically a psychological problem.people who lead a very busy and tense life,use alcohol regularly and use sex as a sleeping pill generally suffer from this.Drugs may give you temporary relief only and are Of no use in long run.Mind it sex is never done it is enjoyed.Better take help from a psychiatrist.Good luck.
Answered: Sat, 1 Oct 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor